Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the geometric and topological rigidity of hyperbolic 3-manifolds

Author: David Gabai
Journal: Bull. Amer. Math. Soc. 31 (1994), 228-232
MSC: Primary 57M50; Secondary 57N10
MathSciNet review: 1261238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A homotopy equivalence between a hyperbolic 3-manifold and a closed irreducible 3-manifold is homotopic to a homeomorphsim provided the hyperbolic manifold satisfies a purely geometric condition. There are no known examples of hyperbolic 3-manifolds which do not satisfy this condition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 57M50, 57N10

Retrieve articles in all journals with MSC: 57M50, 57N10

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society